# SDR YENA0003

- Difficulty date: July 7, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 26 - TPA-JFK - EMERGENCY EXIT LIGHT OVER THE RIGHT SIDE OVERWING EXIT CAME ON IN FLIGHT JUST AFTER PASSING 10,000 FEET ON THE WAY DOWN TO JFK.  PERFORMED TEST OF EMERGENCY LIGHTS PER AMM 33-51-00-501, NO DEFECTS NOTED.  (M)
